# SDR 95ZZZX1850

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1081G
- Make and model: Bell 206L-1
- Aircraft serial: 45405
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bushing
- Part number: 20006B161416
- Condition: Binding
- Location: Xmsn Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING MAJOR MAINTENANCE, FOUND BUSHING BINDS WHEN MOVING FLIGHT CONTROLS CAUSING BRACKET (206-063-707-001) TO BE STRESSED CAUSING INSERTS THAT HOLD BRACKET TO ROOF TO BE PULLED CAUSING SEPARATION AND DAMAGE TO ROOF.
